# SDR CALA0500411

- Difficulty date: November 16, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 22,060 hours, 3,498 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Adjust
- Location: R-3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-3 EMERGENCY DOOR INTERIOR HANDLE DOES NOT MOVE BACK AGAINST THE DOOR LINING DURING OPERATIONAL CHECK.  THIS WOULD HAVE PREVENTED THE EMERGENCY ESCAPE SLIDE FROM DEPLOYING.  PERFORMED TORSION SPRING ADJUSTMENT ON THE TORQUE TUBE PER MM 52-22-01, PAGE 511.  EMERGENCY DOOR OPERATION CHECKED GOOD.
